MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-05052-HP
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the white line of the line was blocked at the y-junction, preventing even the guide wire from passing through.This situation arose during the procedure, necessitating the insertion of another line".There was no patient harm or injury.The patient's current condition is reported as "discharged from the clinic".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one opened picc kit including a 2-lumen catheter.No signs of use in the form of biological material were observed on the catheter.The catheter was returned severed around the 25 cm marking.The severed portion of the catheter was not returned.A blockage was observed in the proximal extension line at the juncture hub.The proximal line appeared to decrease in diameter in the same area.No other defects or abnormalities were observed.The catheter body measured 26.90 cm, which indicates between 23.42 cm and 23.90 cm of the catheter body was severed per the catheter product drawing.The outer diameter of the catheter body measured.0690", which is within the specification limits of.0660" - 0710" per the catheter body extrusion product drawing.The outer diameter of the proximal extension line measured.096", which is within the specification limits of.093" -.097" per the proximal extension line extrusion product drawing.A lab inventory syringe filled with water was attached to the proximal extension line and flushed.A complete blockage was met; therefore, the line did not flush as intended.The distal extension flushed as intended.Performed per ifu statement, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." a.018" diameter lab inventory guidewire was advanced into the proximal luer hub.A blockage was met at the juncture hub.The catheter was cross sectioned and revealed a blockage was completely obstructing the proximal lumen.A perpendicular cross section was made to remove the blockage.The blockage measured approximately.042" across.Removal of the blockage revealed a decrease in the diameter of the proximal extension line at the juncture hub.The lab inventory guidewire was reinserted into the proximal lumen.Despite the removal of the blockage, the guidewire could not pass due to the pinching of the proximal extension line.The blockage was sent to ftir testing and matched > 80% to poly (ethyl acrylate).A device history record review was performed and no relevant findings were identified.The report of a blocked extension line was confirmed by complaint investigation.Visual and functional analysis revealed a blockage in the proximal extension line.Cross sectioning and removal of the blockage revealed a decrease in the diameter of the proximal extension line.The blockage was sent to ftir testing and matched > 80% to poly (ethyl acrylate).Based on the customer report and the sample received , manufacturing likely cause or contributed to this issue.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23876564
Report Number9680794-2025-01055
Device Sequence Number17310721
Product Code LJS
UDI-Device Identifier10801902095388
UDI-Public(01)10801902095388(11)250423(17)270331(10)14F25C0155(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K042126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPR-05052-HP
Device Lot Number14F25C0155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown